# SDR ASAA2022020637362

- Difficulty date: February 6, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 23,208 hours, 7,323 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

INFO ONLY L SIDE WINDOW OVERHEAT LIGHT CAME ON FINAL APPROACH SLC. GROUNDED - YES. BLEED -INFO NOTED.
